# SDR GTIA2019102854732

- Difficulty date: October 25, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 44,814 hours, 22,580 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR DETECTED THROUGHOUT CABIN ON DESCENT SUSPECTED COMING FROM PACK1-ACCOMPLISHED TROUBLESHOOTING IAW TSM 05-50-00-810-831-A, ISOLATED FUME EVENT TO PACK 1 , PACK 2 AND ALL BLEED SOURCES OPS CHECK GOD. NO OTHER FUMES NOTED AT THIS TIME. SEE LP 2495620-1 FOR PACK 1 DEFERRAL
